Discussions that mention vicodin

Back Problems board


Hi All,
I have had some nerve damage symptoms since my surgery in Nov. 05. Numbness, hyper-sensitivity, needles and so on in left foot and up part of left leg. I have been on 1500 mg of neurontin, ES vicodin every 4-6 hrs., flexiril every 8 hrs., and pamalor 2 at bed time ( hopefully to help sleeping). The symptoms seem to start getting worse the past 2-3 weeks, covering a larger area and intensifying. My dr is 3 hrs. away so when I called him about this he had me get xrays and overnight them to him, well all looks like the other films since surgery, so nothing has changed mechanically. He is leaning towards it being the nerve healing and is giving it some time to hopefully heal itself into lessening in the near future. If it does not start to feel better he is going to change the neurontin to something stonger.

Now to my question, has anyone had this happen? The nerve feeling worse before it feels better, I have had some strange feelings that last a few days then go away since the surgery, but this one doesn't seem to be following that road yet. If I do anything outside of sitting or standing it seems to get worse. I went to store yesterday and by bed time could hardly get upstairs to go to bed later. I am getting worried that it may stay this way so I thought I woudl pick some brains in here and see if this is something I should be so worried about yet.

Carol :wave: